Weak-strong uniqueness for a class of degenerate parabolic cross-diffusion systems
Philippe Laurençot; Bogdan-Vasile Matioc
Archivum Mathematicum (2023)
- Volume: 059, Issue: 2, page 201-213
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topReferences
top- Alt, H.W., Luckhaus, S., 10.1007/BF01176474, Math. Z. 183 (1983), 311–341. (1983) Zbl0497.35049DOI10.1007/BF01176474
- Amann, H., Nonhomogeneous linear and quasilinear elliptic and parabolic boundary value problems, Function spaces, differential operators and nonlinear analysis (Friedrichroda, 1992), Teubner-Texte Math., vol. 133, Teubner, Stuttgart, 1993, pp. 9–126. (1993)
- Bénilan, Ph., Crandall, M.G., Pierre, M., 10.1512/iumj.1984.33.33003, Indiana Univ. Math. J. 33 (1984), 51–87. (1984) DOI10.1512/iumj.1984.33.33003
- Boyer, F., Fabrie, P., 10.1007/978-1-4614-5975-0, Applied Mathematical Sciences, vol. 183, Springer, New York, 2013. (2013) MR2986590DOI10.1007/978-1-4614-5975-0
- Brenier, Y., De Lellis, C., Székelyhidi, Jr., L., 10.1007/s00220-011-1267-0, Comm. Math. Phys. 305 (2011), no. 2, 351–361. (2011) MR2805464DOI10.1007/s00220-011-1267-0
- Bresch, D., Gisclon, M., Lacroix-Violet, I., 10.1007/s00205-019-01373-w, Arch. Ration. Mech. Anal. 233 (2019), no. 3, 975–1025. (2019) MR3961293DOI10.1007/s00205-019-01373-w
- Brézis, H., Crandall, M.G., Uniqueness of solutions of the initial-value problem for , J. Math. Pures Appl. (9) 58 (1979), 153–163. (1979)
- Chen, X., Jüngel, A., 10.1142/S0218202519500088, Math. Models Methods Appl. Sci. 29 (2019), no. 2, 237–270. (2019) MR3917403DOI10.1142/S0218202519500088
- Christoforou, C., Tzavaras, A.E., 10.1007/s00205-017-1212-2, Arch. Ration. Mech. Anal. 229 (2018), no. 1, 1–52. (2018) MR3799089DOI10.1007/s00205-017-1212-2
- Escher, J., Matioc, A.-V., Matioc, B.-V., 10.1007/s00021-011-0053-2, J. Math. Fluid Mech. 14 (2012), 267–277. (2012) MR2925108DOI10.1007/s00021-011-0053-2
- Feireisl, E., Jin, B.J., Novotný, A., 10.1007/s00021-011-0091-9, J. Math. Fluid Mech. 14 (2012), no. 4, 717–730. (2012) MR2992037DOI10.1007/s00021-011-0091-9
- Feireisl, E., Novotný, A., 10.1007/s00205-011-0490-3, Arch. Ration. Mech. Anal. 204 (2012), no. 2, 683–706. (2012) MR2909912DOI10.1007/s00205-011-0490-3
- Fischer, J., Weak-strong uniqueness of solutions to entropy-dissipating reaction-diffusion equations, Nonlinear Anal. 159 (2017), 181–207. (2017) MR3659829
- Fischer, J., Hensel, S., 10.1007/s00205-019-01486-2, Arch. Ration. Mech. Anal. 236 (2020), no. 2, 967–1087. (2020) MR4072686DOI10.1007/s00205-019-01486-2
- Giesselmann, J., Lattanzio, C., Tzavaras, A.E., 10.1007/s00205-016-1063-2, Arch. Ration. Mech. Anal. 223 (2017), no. 3, 1427–1484. (2017) MR3594360DOI10.1007/s00205-016-1063-2
- Gwiazda, P., Świerczewska-Gwiazda, A., Wiedemann, E., 10.1088/0951-7715/28/11/3873, Nonlinearity 28 (2015), no. 11, 3873–3890. (2015) MR3424896DOI10.1088/0951-7715/28/11/3873
- Hopf, K., 10.1142/S0218202522500233, Math. Models Methods Appl. Sci. 32 (2022), 1015–1069. (2022) MR4430363DOI10.1142/S0218202522500233
- Huo, X., Jüngel, A., Tzavaras, A.E., 10.1137/21M145210X, SIAM J. Math. Anal. 54 (2022), no. 3, 3215–3252. (2022) MR4429417DOI10.1137/21M145210X
- Jüngel, A., Portisch, S., Zurek, A., 10.1016/j.na.2022.112800, Nonlinear Anal. 219 (2022), Paper No. 112800, 1–26. (2022) MR4379345DOI10.1016/j.na.2022.112800
- Laurençot, Ph., Matioc, B.-V., Bounded weak solutions to a class of degenerate cross-diffusion systems, arXiv: 2201.06479.
- Laurençot, Ph., Matioc, B.-V., The porous medium equation as a singular limit of the thin film Muskat problem, arXiv:2108.09032, to appear in Asymptot. Anal.
- Laurençot, Ph., Matioc, B.-V., Bounded weak solutions to the thin film Muskat problem via an infinite family of Liapunov functionals, Trans. Amer. Math. Soc. 375 (2022), no. 8, 5963–5986. (2022) MR4469243
- Matioc, B.-V., Walker, Ch., 10.1007/s00605-019-01352-z, Monatsh. Math. 191 (2020), no. 3, 615–634. (2020) MR4064570DOI10.1007/s00605-019-01352-z
- Otto, F., 10.1006/jdeq.1996.0155, J. Differential Equations 131 (1996), no. 1, 20–38. (1996) DOI10.1006/jdeq.1996.0155
- Pierre, M., Uniqueness of the solutions of with initial datum a measure, Nonlinear Anal. 6 (1982), 175–187. (1982)
- Triebel, H., Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978. (1978) Zbl0387.46033
- Vázquez, J.L., The Porous Medium Equation, Clarendon Press, Oxford, 2007. (2007) MR2286292